MathSciNet Relay Station
MathSciNet bibliographic data
MR166903 (29 #4176) 65.25
Elliott, David The evaluation and estimation of the coefficients in the Chebyshev series expansion of a function. Math. Comp. 18 1964 274–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement